# SDR SWAA2022030487337

- Difficulty date: March 11, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29807
- Aircraft time: 66,533 hours, 39,060 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AFT CARGO CENTER SCUFF PLATE DENTED AND CRACKED AT CARGO DOOR LOWER STOP CONTACT POINTS / REMOVED AND REPLACED CTR SCUFF PLATE PER SRM 51-40- 02. AND AMM 53-11-02
